Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A Gaussian quadrature method for the numerical solution of the characteristic intitial value problem $u_{xy}=f(x, y, u)$

Author: J. T. Day
Journal: Math. Comp. 17 (1963), 438-441
MSC: Primary 65.61
MathSciNet review: 0158552
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.61

Retrieve articles in all journals with MSC: 65.61

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society